# SDR UIEA2015110300607

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,781 hours, 16,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656305
- Part serial: PH0206
- Condition: Deployed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DEPLOYED ON GND.  R & R SEVERAL COMPONENTS, ESCAPE SLIDE, SPOILER OVERRIDE ACTUATOR, SLIDE COMPARTMENT DOOR ACTUATOR LT AFT & LT FWD, INFLATION CYLINDER & SLIDE LATCH RELEASE ACTUATOR IAW AMM 25-65-11, 25-65-02, 25-65-20 & 25-65-01.  REF LPPG & 713683, M7, M8, 713684, M10, M11, M12 & 713685, M13.  SYS RETURNED TO NORMAL CONDITION.
